# SDR C2XA03BT118

- Difficulty date: December 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 5,942 hours, 5,307 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DEADBOLT LOCK FOR COCKPIT DOOR JAMMED IN FLIGHT, DIVERTED AIRCRAFT AND LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED AND OPS CHECK DEADBOLT LOCK IAW EMB135/145 VCMM 52-51-11, NO DEFECTS FOUND/ COULD NOT DUPLICATE PROBLEM.  NOTE: AIRCRAFT TEST FLOWN, TESTED DOOR AND LOCK NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
